# SDR AALA20160116003

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 58,360 hours, 7,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6006
- Condition: Inoperative
- Location: Cabin
- Part time: 43,020 hours, 15,469 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EMER LIGHT POWERED BY M33407 ARE INOPERATIVE.  R & R POWER SUPPLY M33407 IAW AMM 33-51-06.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
